# SDR DALA2024093009562

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 59,307 hours, 30,792 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 DURING M-CHECK AT BFM INSPECTION FOUND A GOUGE ON FWD ENGINE MOUNT AT THE # 3 GUIDE PIN HOLE LOCATION. CORRECTIVE ACTION: THE DAMAGE HAS BEEN BLENDED PER 51-73-00. (0579671)
